# SDR CALA2024100700756

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 107,102 hours, 14,203 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG2 SN. 222173 (TSI 7963) CREW REPORTED THAT #2 EGT EXCEEDED ON T-OFF. AHM SHOW ENG R EGT RED, MM MSG 77-62122, EXCEEDANCE REPO RT SHOW PEAK 680.5 (TOL=TIME OVER LIMIT 5.SEC). REF FIM 71-05 TA SK 833. RETRIEVE EGT PEAK & DURATION FROM R ENG EXCD. MAINT PG. ATTACH A PIC TO L/P. THEN ERASE IT REF MM31-61-00-800-804 (201). FOR INSPECTION REQUIREMENTS REF AMM 72-00-00-290-828-N02 (601). WHQLM-EMC, PERFORMED VISUAL EXTERNAL INSPECTION OF #2 ENG.. NO ABNORMAL CONDITIONS NOTED. AT THIS TIME..OK FOR SVC.
